# SDR SIMA20141108002

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 30,120 hours, 26,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 INSPECTION FOUND RT AFT EXTERNAL EMER LIGHT INOPERATIVE.  R & R RT AFT EXTERNAL EMER LIGHT IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
